# SDR USAA000998

- Difficulty date: July 18, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 2.5 INCHES, FUSELAGE SKIN FORWARD CORNER OF AFT ENTRY DOOR CUTOUT.  INSTALLED PLATES AND FASTENERS PER SRM 53-30-3 FIG 24.  (M)
